# SDR F3LA200700295

- Difficulty date: October 17, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION AT FLOOR WEB NUTPLATE IN FWD CARGO COMPARTMENT AT FR 28, 6" INBD OF C1 DOOR CUTOUT.  REMOVED AND REPLACED TRANSITION STRIP IAW SRM 51-42-11, 51-72-11 AND 51-21-11.
